# SDR COMA0560130

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 12,415 hours, 10,367 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Shaft
- Part number: 1104SD100201
- Condition: Worn
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5808 DURING CRUISE FLIGHT RECEIVED A FLAP FAIL CAUTION, CREW DECLARED AN EMERGENCY AND LANDED AT CVG WITHOUT INCIDENT.  REPLACED LEFT WING FLEX DRIVE SHAFT NR 2.
